Certain finite abelian groups with the Redei k-property

International Journal of Group Theory. 2013;2(2):41-45

 

Journal Homepage

Journal Title: International Journal of Group Theory

ISSN: 2251-7650 (Print); 2251-7669 (Online)

Publisher: University of Isfahan

LCC Subject Category: Science: Mathematics

Country of publisher: Iran, Islamic Republic of

Language of fulltext: English

Full-text formats available: PDF

 

AUTHORS

Sandor Szabo

EDITORIAL INFORMATION

Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 30 weeks

 

Abstract | Full Text

Three infinite families of finite abeliab groups will be described such that each members of these families has the Redei k-property for many non-trivial values of k.